Приоритизация и делегирование: лист заданий с ответами

Бесплатный лист заданий для печати по теме «Приоритизация и делегирование»: 8 задач от простых до экзаменационного уровня, с ответами. Распечатайте его или сохраните как PDF.

Для преподавателей: можно бесплатно печатать, копировать и использовать на занятиях. Каждый новый лист содержит новые значения и собственные ответы. Будем благодарны за ссылку на ExamProblems на странице вашего курса.

Имя: ____________________   Дата: ____________

1.Лёгкая

Which task should the registered nurse not delegate to a nursing assistant?

  1. AEvaluating whether the patient understood discharge teaching
  2. BMaking an occupied bed
  3. CWalking a stable patient up and down the corridor after lunch
  4. DGiving a bed bath to a stable patient
2.Лёгкая

Which symptoms are classic signs of digoxin toxicity?

  1. AHair loss and weight gain
  2. BA rash, high fever and swollen lymph nodes in the neck
  3. CNausea, poor appetite and yellow-green visual halos
  4. DHigh blood sugar and increased thirst
3.Лёгкая

A patient’s urine output is 15 mL/h for three hours. How should the nurse classify this in an adult?

  1. ALow and needing to be reported
  2. BExpected after drinking fluids
  3. CNormal for an adult at rest
  4. DHigh, suggesting fluid overload
4.Средняя

A patient reports pain of 8/10. Before giving the prescribed as-needed analgesic, what does the nurse do first?

  1. ATell the patient to wait until the next scheduled dose is due in two hours
  2. BAssess the location, character and onset of the pain and the vital signs
  3. CGive the strongest analgesic on the chart straight away
  4. DAsk the nursing assistant to reposition the patient
5.Средняя

При триаже START на месте происшествия с массовыми жертвами пострадавший может дойти до указанной зоны по просьбе. В какую категорию он попадает?

  1. AЗелёная (лёгкие)
  2. BКрасная (немедленная помощь)
  3. CЧёрная (безнадёжные)
  4. DЖёлтая (отсроченная помощь)
6.Средняя

A patient receiving an aminoglycoside antibiotic, such as gentamicin, reports ringing in the ears. What should the nurse do?

  1. AGive the next dose early to finish the course
  2. BHold the next dose and report it promptly
  3. CAdvise the patient to use ear drops
  4. DReassure the patient that it is a normal effect
7.Сложная

An RN sees an LPN/LVN crushing an extended-release metoprolol tablet to mix with applesauce. What should the RN do?

  1. ATell the LPN/LVN to give half of the crushed tablet now and the other half at lunchtime
  2. BStop the LPN/LVN and contact the prescriber or pharmacist about another form
  3. CLet the LPN/LVN continue, since crushing makes the tablet easier to swallow
  4. DReport the LPN/LVN at the end of the month without saying anything now
8.Сложная

A patient with suspected sepsis has four prescribed orders. Which should usually be done first?

  1. ATake blood cultures
  2. BArrange a chest X-ray for later today
  3. CGive the IV antibiotic
  4. DRepeat the lactate in six hours

Ответы

  1. 1. A · Evaluating whether the patient understood discharge teaching
  2. 2. C · Nausea, poor appetite and yellow-green visual halos
  3. 3. A · Low and needing to be reported
  4. 4. B · Assess the location, character and onset of the pain and the vital signs
  5. 5. A · Зелёная (лёгкие)
  6. 6. B · Hold the next dose and report it promptly
  7. 7. B · Stop the LPN/LVN and contact the prescriber or pharmacist about another form
  8. 8. A · Take blood cultures

Полные пошаговые решения: занимайтесь этой темой на examproblems.com.